Prime rings with hypercommuting derivations on a Lie ideal
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 305-317.
@article{RSMUP_1999__102__305_0,
     author = {De Filippis, Vincenzo and Di Vincenzo, O. M.},
     title = {Prime rings with hypercommuting derivations on a Lie ideal},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {305--317},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0943.16015},
     mrnumber = {1739544},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__305_0/}
}
De Filippis, V.; Di Vincenzo, O. M. Prime rings with hypercommuting derivations on a Lie ideal. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 305-317. http://archive.numdam.org/item/RSMUP_1999__102__305_0/

[1] K.I. Beidar - W.S. Martindaleiii - V. Mikhalev, Rings with generalized identities, Pure and Applied Math., Dekker, New York (1996). | MR 1368853 | Zbl 0847.16001

[2] C.L. Chuang, GPIs having coefficients in Utumi quotient ring, Proc. Amer. Math. Soc. 103, no. 3 (1988). | MR 947646 | Zbl 0656.16006

[3] C.L. Chuang, Hypercentral derivations, J. Algebra, 166 (1994), pp. 34-71. | MR 1276816 | Zbl 0805.16035

[4] C.L. Chuang - J.S. Lin, On a conjecture by Herstein, J. Algebra, 126 (1989), pp. 119-138. | MR 1023288 | Zbl 0688.16036

[5] V. De FILIPPIS - O. M. DI VINCENZO, On the generalized hypercentralizer of a Lie ideal in a prime ring, Rend. Sem. Mat. Univ. Padova, 100 (1998), pp. 283-295. | Numdam | MR 1675291 | Zbl 0921.16011

[6] O.M. Di Vincenzo, On the n-th centralizer of a Lie ideal, Boll. UMI (7), 3-A (1989), pp. 77-85. | MR 990089 | Zbl 0692.16022

[7] O.M. Di Vincenzo, Derivations and multilinear polynomials, Rend. Sem. Mat. Univ. Padova, 81 (1989), pp. 209-219. | Numdam | MR 1020195 | Zbl 0738.16016

[8] C. Faith, Lectures on Injective Modules and Quotient Rings, Lecture Notes in Mathematics, 49, Springer-Verlag, New York (1967). | MR 227206 | Zbl 0162.05002

[9] I.N. Herstein, Rings with involution, Univ. of Chicago Press, Chicago (1976). | MR 442017 | Zbl 0343.16011

[10] I.N. Herstein, On the hypercenter of a ring, J. Algebra, 36 (1975), pp. 151-157. | MR 371962 | Zbl 0313.16036

[11] I.N. Herstein, A theorem on invariant subrings, J. Algebra, 83 (1983), pp. 26-32. | MR 710584 | Zbl 0514.16001

[12] N. Jacobson - P.I. Algebras, An Introduction, Lecture Notes in Mathematics, no. 44, Springer-Verlag, Berlin/New York (1975). | MR 369421 | Zbl 0326.16013

[13] V.K. Kharchenko, Differential identities of prime rings, Algebra and Logic, 17 (1978), pp. 155-168. | MR 541758 | Zbl 0423.16011

[14] V.K. Kharchenko, Differential identities of semiprime rings, Algebra and Logic, 18 (1979), pp. 86-119. | MR 566776 | Zbl 0464.16027

[15] J. Lambek, Lectures on Rings and Modules, Blaisdell Waltham, MA (1966). | MR 206032 | Zbl 0143.26403

[16] T.K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica, 20, no. 1 (1992), pp. 27-38. | MR 1166215 | Zbl 0769.16017